MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 42MM STD GROUP G CROSSLINKED POL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 42MM STD GROUP G CROSSLINKED POL; HIP COMPONENT
Model Number DLXPGG42
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient revised due to unknown complications.
 
Additional Manufacturer Narrative
Please void this report.Additional information for this incident has made changed the reportability of this incident.This product has no alleged deficiency against this product.This incident is now captured under medwatch 3010536692-2019-00823.The initial report for medwatch 3010536692-2019-00825 should be voided.

Brand Name
DYNASTY® A-CLASS® 42MM STD GROUP G CROSSLINKED POL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8708382
Report Number3010536692-2019-00825
Device Sequence Number1844578
Product Code JDI
UDI-Device IdentifierM684DLXPGG421
UDI-PublicM684DLXPGG421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGG42
Device Catalogue NumberDLXPGG42
Device Lot Number1567741
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/20/2019
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;